# SDR ASAA2012081392752

- Difficulty date: August 1, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 35,577 hours, 14,712 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410Y8
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE PANEL SUPPORT CORRODED. BS 294.5, RBL 15.  ACFT GROUNDED.  REMOVED CORROSION ON SUPPORT PANEL AT BS 294.5-312, RBL 15. FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51 ALLOWABLE DAMAGE 1. REMOVED SUPPORT PANEL & INSTALLED NEW SUPPORT PANEL IAW SRM 51-40-02.
